Metrics

From
On Location of Zeros of Polynomials by M S PUKHTA American Journal of Mathematical Analysis. 2014, 2(2), 23-27 doi:10.12691/ajma-2-2-2
Views
11329
Html 11031
Abstract 298
26 May 2014 (publication date) through 20 May 2022 *
20.65 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4766
PDF2340
Epub673
XML1166
PPT0
Figures306
Tables281
Export: 1888
RIS620
BibTex583
Endnote685
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com